×

Found 4,045 Documents (Results 1–100)

100
MathJax

Realization of homeomorphisms of surfaces of algebraically finite order by Morse-Smale diffeomorphisms with orientable heteroclinic intersection. (English. Russian original) Zbl 1487.37026

Proc. Steklov Inst. Math. 315, No. 1, 85-97 (2021); translation from Tr. Mat. Inst. Steklova 315, 95-107 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Multi-pass stable periodic points of diffeomorphism of a plane with a homoclinic orbit. (English. Russian original) Zbl 1482.37040

Vestn. St. Petersbg. Univ., Math. 54, No. 3, 227-235 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 3, 406-416 (2021).
PDF BibTeX XML Cite
Full Text: DOI

The generalization of the periodic orbit dividing surface for Hamiltonian systems with three or more degrees of freedom – II. (English) Zbl 1481.37070

MSC:  37J46 37M21
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software